# SDR YENA202001285064

- Difficulty date: January 25, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 1948
- Aircraft time: 68,232 hours, 24,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 787385
- Condition: No Test
- Location: Emergency Lights
- Part time: 8,939 hours, 3,431 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT BAT CAPACITY TEST FAIL; PER T/C A320-33-51-00-710-003 R & R EMER LT BAT AS REQ MM 33-51-00.
